# SDR LR7A06146

- Difficulty date: August 7, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 38,104 hours, 22,865 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C 2 CHECK PER JOB CARD HSP57257, FOUND RT CENTER WING LOWER NR 2 SKIN PANEL CRACKED AT FS 541.5, WL 256.5, CWS 214.9.  REPAIRED PANEL IAW LAC MEA 382-57-06-068.
